# SDR FDEA202406210833

- Difficulty date: June 21, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N131FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 61205
- Aircraft time: 13,387 hours, 6,051 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 113T610092G
- Part serial: 001111
- Condition: Worn
- Location: Rt Aileron
- Part time: 13,387 hours, 6,051 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING, INBOARD AILERON, LEADING EDGE, RH SIDE, WITH WEAR. RH WING, INBOARD AILERON, LEADING EDGE, ACCESS PANEL 656AB WAS REPAIRED IAW B767   SRM 57-60-01-2R REP 1 TABLE VII AND SRM 51-70-17-0G PAR 4.G FIG 15 REV 88 DEC 15/2023
